TD($łambda$) Converges with Probability 1

TD($łambda$) Converges with Probability 1
Peter Dayan and Terrence J. Sejnowski, 1994

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Dayan+Sejnowski:1994,
  author =       "Dayan, Peter and Sejnowski, Terrence J.",
  title =        "{TD($\lambda$)} Converges with Probability 1",
  journal =      "Machine Learning",
  year =         "1994",
  volume =    "14",
  pages =     "295--301",
  publisher = "Kluwer Academic Publishers",
  address = "Boston, MA, USA",
  url = "http://papers.cnl.salk.edu/PDFs/TD_lambda_%20Converges%20With%20Probability%201%201994-3747.pdf",
  bib2html_rescat = "Function Approximation",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33